Done nebulising for infant. Is it safe? Habit forming?
my son is 6m old & he had been asked to be nebulised every 4hrs with adrenaline 0.6ml with 2.5ml 3% hypertonic ns & budecort respule every 12hrs i had been nebulising him for past 15 days regularly & the dr had asked to do so for next 7days is it safe to use nebuliser for so long in case of such small infant & also let me know whether nebuliser is habit forming or not in the long run
Its true that Nebulising is not habit-forming and is far safer than oral drugs of same salts especially in long-term comparisons but if you are nebulising your 6 month old child with Adrenaline every 4 hourly on regular basis, then that can be dangerous.
I am sure there has been some confusion in understanding Dr's directions because its hard to believe that someone has told you to nebulise with Adrenaline every 4 hourly for 15 days. Please go back to the Doctor and let him check the chest and clear out any mis-communications. Thanks.
I presume the medications were given for shortness of breath alone as no antibiotics have been prescribed. If there has been marked improvement after taking the medicines, it would be appropriate to stop adrenaline nebulisations as they this drug can cause increase in heart rate or more appropriately tachycardia. Nebulisation with hypertonic saline can be stopped as well. Budecort nebulisations are not stopped suddenly but slowly tapered off. So if your baby is symptom free, do take the decision of stopping all medicines. For a baby of this age, the nebulisations are not habit forming. Most babies are cured of their wheezing by 5 years of age.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
my son is about one n half months.he has asthma since 4months.i m using nebuliser as my doctor suggested but recently i went to another doctor,he told me not use nebuliser for my child n he gave injection ,is nebuliseris affective because it contain steriods
My son is 17 months old. When ever he have cold or viral attack, he is having wheezing also. My doctor prescribed nebulisation with Duolin repsules (1.2 ml duolin + 2 ml saline) 3 times a day and no other medicines. Is it safe to give this whenever wheezing comes? Thanks
hello doctor.. this is arti from india.. my son is 9 month old and he had dry cough initially and now he is having cold cough for past 15 days and doctor suggested nebulisation for 3 days 2 times,,. and now he has given me beducode puff and asthalin puff to use in house.. is it safe using it? and shall i use it while he is sleeping and in lying position?,,
i am a 23 year old medical student . i am a hypertensive for 5 years i am taking amilodopine 5 mg + lorsartan potasium 25 mg to lower my blood preasure but my pulse remains above 90 and i am also suffering from anxiety and panic attacks ! so is 90 BMP normal heart rate for me and should i discontinue amilodopine and start taking 25 mg atenalol to control my anxiety and hypertension too
Everyday I ll experince extreme cold chills, hot flashes on my both arms and at my back portion, internal trembling or tremors or shaking which happens even if I m just relaxing, and I would always have this strange or weird feeling like I m very exhausted and nervous. I once had blood, urine, and thyroid check two months ago and the doctor said everything is normal. But I keep feeling this nasty chills and tremors for hours everyday. please help I have no money to consult another doctor no matter how I wanted to and I m really scared. why am I experiencing this? Yes I m a health worrier but i don t think it s all because of anxiety! I believe it s something serious. I m tried of thinking everything was fine. I needed help! and thank you so much for listening to me. I hope you understand!
Hi I m 45 years old a smoker, this week I have had my heart beat faster and skip a beat when I check. It started on Thurs. at work it lasted about 10min mid day then again late that night as I was sitting and relaxing. the next couple of days it started again while sitting and getting ready to eat and just after drinking water it seems to be lasting a little longer each time. does the skip of a beat damage your heart, cause it stress? I have read that stress brings it along is there anything you can do to help calm this down
Hi,i read that symptoms of a heart attack are shortness of breath, which i had but left, and left arm pain, i have a ache not pain in my left arm and it is only one area. i can move it and all. i have anxiety and i took trazodone and weight loos pills few hours before the trazodone. Is this symptoms of a heart attack or the medicines clashing? I am stopping the weght loss pills..
Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...